# SDR GTIA040390

- Difficulty date: March 24, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Part number: FS389465
- Condition: Cracked
- Location: Floorboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN FLOORBOARD STATION 389-465 LEFT OUTBOARD HAT CHANNEL CRACKED AND STRIP DEBONDED.  REMOVED DAMAGE ON HAT CHANNEL.  FABRICATED SPLICE AND HAT CHANNEL.  INSTALLED NEW PIECES.  (M)
